# SDR ASAA2023031042302

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,389 hours, 11,608 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 23937
- Condition: Faulty
- Location: #2 Engine
- Part time: 21,625 hours, 7,008 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GWTAI VALVE SOLENOID TEST FAILED DURING MW0311 HARNESS INSTALLATION TEST FOR #2 ENGINE. REF. AMM 30-11-12-710-801 AND TSR713934. GROUNDED - YES. REPLACED THE GWTAI SOLENOID REF B737-900 AMM 30-11-12. NO HELP. REPLACED THE PRECOOLER VALVE PER AMM 36-12-02. OPS CK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL. GWTAI SOLENOID VALVE PASSED REF AMM 30-11-12.
